Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the $K$-theory of Laurent polynomials


Author: S. M. Gersten
Journal: Proc. Amer. Math. Soc. 30 (1971), 223-228
MSC: Primary 18F25
DOI: https://doi.org/10.1090/S0002-9939-1971-0294452-X
MathSciNet review: 0294452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Karoubi-Villamayor K-theory of the ring of Laurent polynomials over a regular ring is computed. It is shown that Milnor’s ${K_2}$ of a ring of Laurent polynomials over a regular ring maps onto ${K_1}$ of the ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25

Retrieve articles in all journals with MSC: 18F25


Additional Information

Keywords: Algebraic <I>K</I>-theory, Laurent polynomials, loop and path rings, left regular ring
Article copyright: © Copyright 1971 American Mathematical Society